06-28-2004, 11:25 AM #1Senior Member
- Join Date
- Apr 2004
Hey bro's I'm in week 9 of a 12 week test e cycle. I started with out with Sh L Test at 400mg EW and at week 6 I changed over to DL and since DL is overdosed and overfilled I had to increase to 500mg EW because I didn't want to run this cycle over 12 weeks. Now DL says it is overdosed by 15-25mg/ml. Since I did the increases I have broken out somewhat on my head with acne. Do ya'll think this is the reason for my recent acne and should go ahead and start b-5 or once my test levels are level once again will the acne clear up. Thanks for the help...
Last edited by kronik; 06-29-2004 at 12:34 AM.
06-29-2004, 11:33 PM #2
it may or may not be caused by this, i'd start b-5 and maybe tanning if its really bothering you. Just wait til you start pct, thats when the acne really started for me
06-30-2004, 06:19 AM #3
how much b5 should you take when you breakout?
07-02-2004, 03:31 PM #4
um.......3-5 grams of it split up throughout the day
07-02-2004, 11:48 PM #5
Id wait until pct to start the b-5. I had no acne during my cycle and then about 3 weeks after I broke out bad. But if the acne is that bad run it throughout the cycle as well. Its pretty cheap
07-03-2004, 12:07 AM #6
i heard for most people it gets worse during PCT or after PCT, wash wash wash to keep oily skin away, drink lots of water and B5 is supposed to do wonders.
07-03-2004, 12:33 AM #7
07-03-2004, 07:50 PM #8New Member
- Join Date
- May 2004
Give burdock root a try for preventing/controlling acne. Available cheap at walmart or health food stores.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)